# SDR VNAA202305220009

- Difficulty date: May 22, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N608NN
- Make and model: Cndair CL6002C10
- Aircraft serial: 15473
- Aircraft time: 7,720 hours, 6,690 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH6903706125
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR MARK ON EXTERNAL FUSELAGE SKING BTW FS897-FS913 AND BTW STGR 26L-27. WEAR ON EXTERNAL FUSELAGE SKIN BTW FS897 TO FS913 AND STGR 26L TO STGR 27 WAS REPAIRED PER EA 23-C9-53-0554 REV. IR
